# SDR IPXA2015041688146

- Difficulty date: April 8, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE168
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT INBD FLAP VANE, SN WAE168, CRACKED AND DELAMINATED ALONG INBD T/E.  REPAIRED FLAP VANE IAW SRM 51-62-01, PARA 10C.
